# SDR CA971015043

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7410 · Ignition Power Supply
- Part: He Generator
- Part number: ABG676000
- Condition: Failed
- Location: Eng Ign
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HIGH ENERGY GENERATOR INSTALLED TO CORRECT INTERMITTENT IGNITION PROBLEM.  PROBLEM  PERSISTED.  NEW GENERATOR WAS FAULTY.
